The Finite Rank Theorem for Toeplitz Operators on the Fock Space
Artikel i vetenskaplig tidskrift, 2015

We consider Toeplitz operators on the Fock space, under rather general conditions imposed on the symbols. We prove that if a Toeplitz operator has finite rank, then the operator and its symbol are zero. Our argument is somewhat different from the ones used previously for finite rank theorem, and it enables us to get rid of the compact support condition and even allows for a certain growth of the symbol.

Finite rank theorem

Toeplitz operators

Fock space

Författare

A.A. Borichev

Aix Marseille Université

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 25 1 347-356

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1007/s12220-013-9432-7